# SDR REXA2022072400528

- Difficulty date: July 23, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N181PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15181
- Aircraft time: 34,205 hours, 25,329 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690334071
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK SEGMENT AT LBL 27 BETWEEN F.S.485 TO F.SL.581 IS CORRODED.  INSTALLED NEW SEAT TRACK SEGMENT (PN SH690-33407-1) AT LBL 27 BETWEEN FS 485 TO FS 581 IAW CRJ 900 AMM 53-00-49-400-801-A07
